MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-31-81-80-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Atherosclerosis (1728); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 11/15/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full review of the device history records for these devices has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the devices have not met the final release criteria.Patient's physiology: proximal neck curve: 90°proximal neck length: 40 mm.Ipsilateral access vessel diameter: 8 mm.(left).Contralateral access vessel diameter: 7.5 mm.(right).Calcification present at point of damage.Due to arteriosclerosis making repair difficult, a vascular prosthesis was placed to repair the damaged vessel.
 
Event or Problem Description
Event: left common femoral artery damaged by main body delivery system.The procedure was initiated by inserting a main body from the left common femoral artery approach, then the physician placed a contralateral limb (hbl) from the right approach and distal extender from the left approach.The physician experienced difficulty in inserting the main body delivery system by approaching from the left common femoral artery.Eventually, all the planned devices were placed successfully and no endoleaks were confirmed.Final angiography revealed damage to the left common femoral artery.A piece of vascular prosthesis (approximately 3 cm in length) was inserted to repair the damage and the procedure was finished.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, oxfordshire OX11 7HJ
UK  OX11 7HJ
MDR Report Key5969385
Report Number3004753364-2016-00028
Device Sequence Number391538
Product Code MIH
UDI-Device Identifier05055715611909
UDI-Public(01)05055715611909(17)170121(10)CP59072-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/21/2017
Device Model NumberSG-HBB-31-81-80-14
Device Lot NumberCP59072-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2016
Initial Report FDA Received Date09/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;